Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A stability criterion for quasi-harmonic vibrations

Author: Aurel Wintner
Journal: Quart. Appl. Math. 16 (1959), 423-426
MSC: Primary 34.00
DOI: https://doi.org/10.1090/qam/98864
MathSciNet review: 98864
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] See E. R. Forsyth, Theory of differential equations, vol. IV, part III, pp. 425-431, 1902
  • [2] E. R. van Kampen and Aurel Wintner, On an Absolute Constant in the Theory of Variational Stability, Amer. J. Math. 59 (1937), no. 2, 270–274. MR 1507237, https://doi.org/10.2307/2371409
  • [3] See J. L. Geronimus, A. M. Ljapunow, Berlin, p. 80, 1954
  • [4] G. Borg, Arkiv för Mat., Astr. och Fys. 31A, no. 1, 29 (1944)
  • [5] See G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, chap. II, no. 93, 1925
  • [6] See C. F. Gauss, Werke, vol. XI, p. 145, pp. 542-543

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00

Additional Information

DOI: https://doi.org/10.1090/qam/98864
Article copyright: © Copyright 1959 American Mathematical Society

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website